# SDR SWAA2021100823152

- Difficulty date: September 17, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHD LOWER AREA FLR SUPPORT ANGLE CRKED AT LBL 23 APPROX. STA. 500D ; / [01] REMOVED DAMAGE FLOOR SUPPORT ANGLE AT FWD. CARGO AFT. BULKHEAD LOWER AREA;LBL23 TO RBL 23; STA. 500D. PER REF. : B737-7 SRM 51-40-02-0G-0 & DWG.143A9873.; [02] RECEIVED NEW ANGLE P/N:143A9873U50;PO# 1735785;LOCATED & DRILLED AS PER B737-7 SRM 51-40-05-0G-0 & DWG. 143A9873.; [03] OK TO INSTALL SUPPORT ANGLE; [04] INSTALLED NEW FLOOR SUPPORT ANGLE AT FWD. CARGO AFT. BULKHEAD LOWER AREA;LBL23 TO RBL 23; STA. 500D. PER REF. : B737-7 SRM 51-40-02-0G-0 & DWG.143A9873.; [05] VERIFIED STEPS 1; 2 AND 4
